Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 673929, 29 pages
http://dx.doi.org/10.1155/2012/673929
Research Article

Martingale Morrey-Campanato Spaces and Fractional Integrals

1Department of Mathematics, Ibaraki University, Mito, Ibaraki 310-8512, Japan
2Department of Mathematics, Osaka Kyoiku University, Kashiwara, Osaka 582-8582, Japan

Received 3 March 2012; Revised 23 April 2012; Accepted 23 April 2012

Academic Editor: Dachun Yang

Copyright © 2012 Eiichi Nakai and Gaku Sadasue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [26 citations]

The following is the list of published articles that have cited the current article.

  • Eiichi Nakai, and Gaku Sadasue, “Maximal function on generalized martingale Lebesgue spaces with variable exponent,” Statistics & Probability Letters, 2013. View at Publisher · View at Google Scholar
  • Hitoshi Tanaka, and Yutaka Terasawa, “Positive operators and maximal operators in a filtered measure space,” Journal of Functional Analysis, vol. 264, no. 4, pp. 920–946, 2013. View at Publisher · View at Google Scholar
  • Hitoshi Tanaka, and Yutaka Terasawa, “A characterization for the boundedness of positive operators in a filtered measure space,” Archiv der Mathematik, vol. 101, no. 6, pp. 559–568, 2013. View at Publisher · View at Google Scholar
  • Erdal Bas, “Fundamental Spectral Theory of Fractional Singular Sturm-Liouville Operator,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Eiichi Nakai, Gaku Sadasue, and Yoshihiro Sawano, “Martingale Morrey-Hardy and Campanato-Hardy Spaces,” Journal of Function Spaces and Applications, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • Eiichi Nakai, and Gaku Sadasue, “Pointwise multipliers on martingale Campanato spaces,” Studia Mathematica, vol. 220, no. 1, pp. 87–100, 2014. View at Publisher · View at Google Scholar
  • Eridani, Hendra Gunawan, Eiichi Nakai, and Yoshihiro Sawano, “Characterizations for the generalized fractional integral operators on morrey spaces,” Mathematical Inequalities and Applications, vol. 17, no. 2, pp. 761–777, 2014. View at Publisher · View at Google Scholar
  • Yong Jiao, Lian Wu, and Lihua Peng, “Weak Orlicz-Hardy martingale spaces,” International Journal of Mathematics, vol. 26, no. 8, 2015. View at Publisher · View at Google Scholar
  • Lian Wu, Zhiwei Hao, and Yong Jiao, “John-Nirenberg inequalities with variable exponents on probability spaces,” Tokyo Journal of Mathematics, vol. 38, no. 2, pp. 353–367, 2015. View at Publisher · View at Google Scholar
  • Zhiwei Hao, and Yong Jiao, “Fractional Integral on Martingale Hardy Spaces With Variable Exponents,” Fractional Calculus and Applied Analysis, vol. 18, no. 5, 2015. View at Publisher · View at Google Scholar
  • K.-P. Ho, “Atomic decompositions of martingale hardy–morrey spaces,” Acta Mathematica Hungarica, 2016. View at Publisher · View at Google Scholar
  • K. Liu, and D. Zhou, “Dual spaces of weak martingale Hardy–Lorentz–Karamata spaces,” Acta Mathematica Hungarica, 2016. View at Publisher · View at Google Scholar
  • Zhiwei Hao, “Atomic decomposition of predictable martingale Hardy space with variable exponents,” Czechoslovak Mathematical Journal, vol. 65, no. 4, pp. 1033–1045, 2016. View at Publisher · View at Google Scholar
  • Eiichi Nakai, and Gaku Sadasue, “Some new properties concerning BLO martingales,” Tohoku Mathematical Journal, vol. 69, no. 2, pp. 183–194, 2017. View at Publisher · View at Google Scholar
  • Eiichi Nakai, and Gaku Sadasue, “Characterizations of boundedness for generalized fractional integrals on martingale morrey spaces,” Mathematical Inequalities and Applications, vol. 20, no. 4, pp. 929–947, 2017. View at Publisher · View at Google Scholar
  • Yong Jiao, Lian Wu, Anming Yang, and Rui Yi, “The Predual and John-Nirenberg inequalities on generalized BMO martingale spaces,” Transactions of the American Mathematical Society, vol. 369, no. 1, pp. 537–553, 2017. View at Publisher · View at Google Scholar
  • Peide Liu, and Maofa Wang, “Burkholder-Gundy-Davis inequality in martingale Hardy spaces with variable exponent,” Acta Mathematica Scientia, vol. 38, no. 4, pp. 1151–1162, 2018. View at Publisher · View at Google Scholar
  • Idha Sihwaningrum, Hendra Gunawan, and Eiichi Nakai, “Maximal and fractional integral operators on generalized Morrey spaces over metric measure spaces,” Mathematische Nachrichten, vol. 291, no. 8-9, pp. 1400–1417, 2018. View at Publisher · View at Google Scholar
  • Haihua Wei, and Jingshi Xu, “Simultaneous Approximations in Banach Space-Valued Bochner–Lebesgue Spaces with Variable Exponent,” Numerical Functional Analysis and Optimization, pp. 1–15, 2018. View at Publisher · View at Google Scholar
  • W. Chen, K.-P. Ho, Y. Jiao, and D. Zhou, “Weighted mixed-norm inequality on Doob’s maximal operator and John–Nirenberg inequalities in Banach function spaces,” Acta Mathematica Hungarica, 2018. View at Publisher · View at Google Scholar
  • Lin Yu, Ruhui Wang, and Shoujiang Zhao, “Carleson measures and the generalized Campanato spaces of vector-valued martingales,” Acta Mathematica Scientia, vol. 38, no. 6, pp. 1779–1788, 2018. View at Publisher · View at Google Scholar
  • Masato Kikuchi, “On martingale transform inequalities in certain quasi-Banach function spaces,” Bollettino dell'Unione Matematica Italiana, 2018. View at Publisher · View at Google Scholar
  • Kwok-Pun Ho, “Doob's inequality, Burkholder-Gundy inequality and martingale transforms on martingale Morrey spaces,” Acta Mathematica Scientia, vol. 38, no. 1, pp. 93–109, 2018. View at Publisher · View at Google Scholar
  • Zhiwei Hao, and Libo Li, “Orlicz-Lorentz Hardy martingale spaces,” Journal of Mathematical Analysis and Applications, pp. 123520, 2019. View at Publisher · View at Google Scholar
  • Guangheng Xie, Yong Jiao, and Dachun Yang, “Martingale Musielak-Orlicz Hardy spaces,” Science China Mathematics, 2019. View at Publisher · View at Google Scholar
  • Y. Deng, and L. Li, “Maximal and generalized fractional integral operators in grand Morrey martingale spaces,” Acta Mathematica Hungarica, vol. 158, no. 1, pp. 145–158, 2019. View at Publisher · View at Google Scholar